Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dolldee

Invasalign And Accutane

Hi I just started taking accutane and next week I get my first tray of invisalign I did not plan on doing both at the same time but it just happened. Is anyone doing both? will my teeth be more sensitive than usual? any tips? thanks guys

Share this post


Link to post
Share on other sites

I'm on Accutane for the third time in my life. Never had any pain or issues with my teeth. Your lips will be dry and may crack some though. I use a combination of Vaseline and Burts Bees lip balm to keep my lips from getting too dry. It works well for me. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×